# SDR FDEA2020050420872

- Difficulty date: May 2, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP VANE ATTACH FITTING  "E" FOUND MOUNT HOLE   CORROSION.
